# SDR QXEA2014021400111

- Difficulty date: February 11, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pivot Assy
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR PIVOT ASSY HAS SIGNS OF CORROSION. CLEANED AND INSPECTED FORWARD BAGGAGE PIVOT ASSY IAW SRM 51-26-00-02-01.  FOUND CORRODED AND SEIZED BEARING.  PIVOT ASSY HAD NO FURTHER EVIDENCE OF CORROSION.  NEW BEARING ON ORDER. R & R SEIZED BEARING LOCATED ON FWD BAGGAGE DOOR PIVOT ASSY IAW CMM 52-12-06.  PROOF LOAD TEST STILL REQUIRED.  BEARING FAILED PROOF LOAD TEST IAW SRM 51-22-40-51-0002.  REMOVED AND CLEANED AND REINSTALLED BEARING IAW CMM 52-12-06.  PROOF LOADING STILL REQUIRED. PERFORMED PROOF LOAD IAW SRM 51-22-40 HS 51-0002 AND IAW 52-12-06-3-C, 10 THRU 3, C, 12. PROOF TEST PASSED.
